# SDR GLBA96124

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MUN - RIGHT ENGINE 'FIRE PULL' LIGHT ILLUMINATED DURING SINGLE ENGINE TURN.  MAINTENANCE INSPECTED FIRE ZONE AND FOUND NO DAMAGE, COULD NOT DUPLICATE PROBLEM.  (M)
